# SDR AWXA200500766

- Difficulty date: June 8, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 59,750 hours, 36,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65C1988316
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-13 CHECK DISCOVERED CORROSION ON HAT CHANNEL LOCATED AT BS 956.5 + 7 AND FROM BL 14R TO BL 44R, WL 204.  MAINTENANCE REMOVED CORROSION AT BS 956.5 + 7, FROM BL 14R TO BL 44R, WL 204 AND FOUND TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-60-51-1 FIG 101.  ALSO, DISCOVERED TO BE A PREVIOUS BLEND OUT OF SECTION.   REMOVED HAT CHANEL AT BS 956.5 + 7, FROM BL 14R TO BL 44R, WL 204 FOR REPLACEMENT AND FABRICATED HAT SECTION IAW BOEING 737-300 SRM 51-40-02-0 FIG 13, BOEING 737-300 SRM 51-40-05-0 PAR 4A AND BOEING DWG 65C19883.  INSTALLED FABRICATED REPAIR PARTS AT BS 956.5 + 7, FROM BL 14R TO BL 44R, WL 204 IAW BOEING 737-300 51-40-02-0 FIG 12.
